MathSciNet Relay Station
MathSciNet bibliographic data
MR2514890 39A21 (39A10 39A22)
Medina, Rigoberto; Pituk, Mihály Nonoscillatory solutions of a second-order difference equation of Poincaré type. Appl. Math. Lett. 22 (2009), no. 5, 679–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement